# SDR UALA2010112204299

- Difficulty date: November 21, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 34,839 hours, 14,673 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1014
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WX RADAR OUTAGE, FLIGHT DIVERTED.  WR R-T RED FLAG ON ND.  CYCLD RADAR 1 CB PER FM.  NO HELP.  RADAR INOP.  REPLACED WXR TRANSCEIVER.  PERFORMED CFDS TEST: NORMAL DISPLAY AND SOUND.
